# SDR DALA13037036302

- Difficulty date: July 31, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 100,166 hours, 12,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD AND AFT EMERGENCY LIGHTS OUT AT INSIDE OF UPPER DECK RT EMERGENCY EXIT DOOR.  REPLACED EMERGENCY BATTERY PACK .
